# SDR HALA9900190

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAE - RT WING T/E FLAP INBOARD END OUTER SKIN HAS CORROSION ON ENTIRE AREA AFT OF MOVEABLE VANE.  REMOVED SKIN AND DOUBLER AND REPLACED IAW 51-30-2 AND 51-10-4 AND EA 9-5750-19-A0460.  (M)
